# SDR ASAA2025092361097

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 52,075 hours, 15,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 ABC EXIT SIGN MISSING. GROUNDED - YES. INSTALLED EXIT SIGN LENS COVER AT 16A OPS TEST NORMAL PER AMM 33-51-00.
